Left Continue shopping
Your Order

You have no items in your cart

20% off ALL swimwear- Use code: SWIM20 Free Delivery over €40

NUROFEN FOR CHILDREN 7+ SOFT CHEWS ORANGE 100MG 12S

€6.00
No reviews

This product contains Ibuprofen. Nurofen for Children 100mg Chewable Capsules are suitable for children from 7 to 12 years. They are formulated for the relief of headaches, high temperature (fever), symptoms of cold and flu, mild to moderate pains such as sore throat, toothache, earache, and minor aches.

Provides fever, pain, and headache relief Easy to chew, no need for water Keep all medicines out of the reach and sight of children

For oral and short term use only. Read the package leaflet before use. The capsule should be chewed before swallowing. Do not give to children under 7 years of age. 7-9 years: two capsules 3 times in 24 hours. 10-12 years: three capsules 3 times in 24 hours. Doses should be given approximately every 6 to 8 hours (or with a minimum of 6 hours between each dose if required). Consult your doctor if symptoms persist or worsen after 3 days. Do not take if you: have (or have had two or more episodes of) a stomach ulcer, perforation, or bleeding, are allergic to Ibuprofen or any other ingredient in this product, Aspirin or other related painkillers, are taking other NSAID painkillers, or Aspirin with a daily dose above 75mg. Speak to a pharmacist or your doctor before you take this medicine if you: have or have had asthma, diabetes, high cholesterol, high blood pressure, a stroke, heart, liver, kidney, or bowel problems. This product is intended for children of 7 to 12 years. If you are an adult taking this product: speak to a pharmacist or your doctor before taking if you are pregnant or trying to become pregnant, a smoker or elderly. Ingredients: Each soft capsule contains 100mg Ibuprofen. Also contains Glucose, Sucrose and Soya Lecithin.